Children's Ibuprofen Oral Suspension, Grape 4 oz, pain reliever and fever reducer, temporarily reduces fever and provides temporary relief of minor aches and pains, grape flavor.
4 fluid ounces (118 mL)
active ingredient is 100 mg ibuprofen per 5 mL
Compare to Tylenol Children's Suspension Liquid
Proudly made in the USA
NSAID: Children's Ibuprofen Oral Suspension 100 mg per 5 mL is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to the common cold, flu, sore throat, and headaches.
MADE FOR CHILDREN: GoodSense Children's Ibuprofen Oral Suspension 100 mg per 5 mL was specifically formulated for kids ages 2-11 and lasts up to eight hours.
Ingredients: Active ingredient (in each 5 mL), Purposes Ibuprofen 100 mg (NSAID)*, Pain reliever/fever reducer *nonsteroidal anti-inflammatory drug Inactive ingredients: anhydrous citric acid, D&C red #33, FD&C blue #1, FD&C red #40, glycerin, high fructose corn syrup, hypromellose, natural and artificial grape flavor, polysorbate 80, purified water, sodium benzoate, sorbitol solution, xanthan gum.